# SDR ASOA20140123011

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 29,272 hours, 16,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53300001443XJT
- Condition: Cracked
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, VISUAL INDICATION OF CRACKS ON FUSELAGE BETWEEN FRAMES 77-80, S3-6L.   MAINTENANCE REPAIRED SKIN IAW EC5330-01849.  MAJOR REPAIR IAW EC5330-02849.  ACFT APPROVED FOR RETURN TO SERVICE.
